PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 1 | 113-121
Tytuł artykułu

Decompositions of multigraphs into parts with two edges

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a family 𝓕 of multigraphs without isolated vertices, a multigraph M is called 𝓕-decomposable if M is an edge disjoint union of multigraphs each of which is isomorphic to a member of 𝓕. We present necessary and sufficient conditions for the existence of such decompositions if 𝓕 comprises two multigraphs from the set consisting of a 2-cycle, a 2-matching and a path with two edges.
Słowa kluczowe
Wydawca
Rocznik
Tom
22
Numer
1
Strony
113-121
Opis fizyczny
Daty
wydano
2002
otrzymano
2000-10-04
poprawiono
2001-05-28
Twórcy
  • Department of Geometry and Algebra, Šafárik University, Jesenná 5, 041 54 Košice, Slovakia
  • Faculty of Applied Mathematics AGH, University of Mining and Metallurgy, al. Mickiewicza 30, 30-059 Krakó, Poland
  • Faculty of Applied Mathematics AGH, University of Mining and Metallurgy, al. Mickiewicza 30, 30-059 Krakó, Poland
Bibliografia
  • [1] K. Bryś, M. Kouider, Z. Lonc and M. Mahéo, Decomposition of multigraphs, Discuss. Math. Graph Theory 18 (1998) 225-232, doi: 10.7151/dmgt.1078.
  • [2] Y. Caro, The decomposition of graphs into graphs having two edges, a manuscript.
  • [3] Y. Caro and J. Schönheim, Decompositions of trees into isomorphic subtrees, Ars Comb. 9 (1980) 119-130.
  • [4] J. Ivančo, M. Meszka and Z. Skupień; Decomposition of multigraphs into isomorphic graphs with two edges, Ars Comb. 51 (1999) 105-112.
  • [5] E.B. Yavorski, Representations of oriented graphs and φ-transformations [Russian], in: A. N. Sarkovski, ed., Theoretical and Applied Problems of Differential Equations and Algebra [Russian] (Nauk. Dumka, Kiev, 1978) 247-250.
  • [6] M. Las Vergnas, A note on matchings in graphs, Cahiers Centre Etudes Rech. Opér. 17 (1975) 257-260.
  • [7] Z. Skupień; Problem 270 [on 2-edge-decomposable multigraphs], Discrete Math. 164 (1997) 320-321.
  • [8] D.P. Sumner, Graphs with 1-factors, Proc. Amer. Math. Soc. 42 (1974) 8-12.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1162
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.